# SDR 2008FA0000106

- Difficulty date: February 11, 2008
- Submitted: March 3, 2008
- Operation: General aviation
- Aircraft: N554MB
- Make and model: Cessna 550
- Aircraft serial: 5500040
- Aircraft time: 9,976 hours, 7,493 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Volt Regulator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GENERATOR VOLTAGE REGULATOR MOUNT BRACKET FOUND TO HAVE CORROSION AT MOUNT SURFACE.  ELECTRICAL GROUND PATH AFFECTED.  CORROSION REMOVED ALLOWING GOOD GROUND AND ABLE TO ADJUST VOLTAGE REGULATOR, TO SPEC.
